Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1613–1616 (Mi zvmmf4647)  

On compact difference schemes for the heat equation

V. P. Il'ina, V. N. Popovb

a Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Khristianovich Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (539 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1534–1537

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 65M06; Secondary 35K05
Received: 06.02.1998

Citation: V. P. Il'in, V. N. Popov, “On compact difference schemes for the heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1613–1616; Comput. Math. Math. Phys., 41:10 (2001), 1534–1537

Citation in format AMSBIB
\Bibitem{IliPop01}
\by V.~P.~Il'in, V.~N.~Popov
\paper On compact difference schemes for the heat equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1613--1616
\mathnet{http://mi.mathnet.ru/zvmmf4647}
\zmath{https://zbmath.org/?q=an:1030.65093}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1534--1537


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4647
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:95
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021